# SDR AALA20171110011

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 7,581 hours, 2,863 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277001
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY CYLINDER PRESSURE LOW.  SERVICED THE CYLINDER TO PROPER PRESSURE IAW AMM 52-10-00.
